# SDR QXEA2011082500730

- Difficulty date: August 19, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS CORRODED FASTENERS AND POSSIBLE CORROSION FR 604.5 TO 624.5.  REMOVED FASTENERS IAW SRM 51-42-05-02-01.  CORROSION LIMITED TO FASTENERS ONLY.  INSTALLED FASTENERS IAW SRM 51-42-05-00-01.  ALUMINIZED AND APPLIED CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.
